# SDR ASAA2021032534430

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 29,712 hours, 9,615 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 000815
- Condition: Faulty
- Location: First Officer'S
- Part time: 22,542 hours, 7,328 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN IN FULL BRIGHT, FIRST OFFICERS MCDU SCREEN FLASHES ABOUT ONE PER SECOND. GROUNDED - YES. CHECKED AND COULD NOT DUPLICATE INTENSITY OR FLASHING ISSUE. AS A PRECAUTION REMOVED AND REPLACED FO'S MCDU PER B737-900 AMM 34-61-01. INSTALLATION TEST SUCCESSFUL.
